Previous |  Up |  Next


Title: Extremal disconnectedness and dyadicity (English)
Author: Efimov, B.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 129-130
Category: math
MSC: 54A40
MSC: 54D30
MSC: 54G05
idZBL: Zbl 0165.25502
Date available: 2009-02-12T08:47:58Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_32.pdf 268.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo